Bipolar Thoughts: The Seizure Story

Poetry and Hums

When I read the list of the potential side effects of new medication, my eyes tend to glaze over. I mean, the list is extensive. Nausea, dizziness, headaches, tremors, fatigue, weight gain, weight loss, blurry vision, changes in appetite, fatigue, insomnia, menstrual pain, stomach cramps, anxiety, restlessness, suicidal thoughts, and, of course, death. And those are just the ones I can think of off the top of my head! We tend to think it won’t happen to us, so we don’t pay very much attention to them.

In November, I was prescribed a new anti-depressant, and apparently one of the rare side effects is seizures.

At the beginning of December, I had a seizure. Weeeee!

It wasn’t particularly scary for me, because I had no idea it was coming, and you aren’t really conscious during a seizure, but my brother was terrified. At first he thought I was just doing…

View original post 525 more words

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s